Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Newborn having trembling hands and legs post stopping eptoin, had seizures on limbs, blood culture normal, has lymphocytosis. What can be done?

Hi Doctor,My Daughter had seizures on upper left and lower left limbs on her 3rd day of birth. Blood culture normal,Ultrasound Granium is normal and she had lymphocytosis.So we had Ronem IV injection for 7 Days.Doctor prescribed Eptoin 1.5ml BD and Gardenol 15mg HS.As other pediatrician suggested stopped eptoin but she had legs and hands shivering .So started giving it again.Please help me on this.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query. We would have appreciated if you had informed us about the diagnosis at discharge. Seizures can occur for a good number of reasons and it is not possible to discuss all of them here.

Birth traumas and metabolic causes are the most common form of seizures in the immediate neonatal period. It is advisable to continue with Eptoin till the treating pediatrician is comfortable with the status of the child. I suggest that you discuss with your pediatrician and also get a serum ionic calcium level done.

Wishing your daugher an early recovery.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor